# SDR DXTA2021042841340

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N788QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20607
- Aircraft time: 5,442 hours, 3,085 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTBD BRAKE PRESS LO AMBER CAS: AFTER LANDING IN IAH WE HAD TO GET TOWED INTO THE RAMP FROM THE TAXIWAY. WE SHUT DOWN THE ENGINES OPENED THE DOOR AND GAVE THE LINEMAN THE GEAR PINS. I THEN PRESSED THE BRAKES TO RELEASE THE PARK BRAKE AND WE GOT AN AMBER OUTBOARD BRAKE PRESS LOW CAS MESSAGE. ENGINES WERE SHUT DOWN LESS THAN 3 MINUTES.  FOUND OUTBD BRAKES ACCUMULATOR TO BE LOW.  SERVICE ACCUM. TO PROPER LEVEL REF. CL350 MM 12-12-00.  THEN COMPLETED BRAKE ACCUMULATOR FUNCTIONAL TEST OF THE BRAKES FOR PRESSURE RETENTION.  ACCUMULATOR CHECKS GOOD REF. CL350 32-43-37-720-801.
